# SDR FDEA201208142984

- Difficulty date: August 14, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 68,168 hours, 15,651 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SPOILER UPPER SURFACE FOUND DELAMINATED.  SPOILER REMOVED AS PER AMM 27-60-02-4 REV.72.1 AND REPLACED AS PER E.A.#15750-162577 PART 1.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 115
